MathSciNet Relay Station
MathSciNet bibliographic data
MR1282367 58G25 (53C55)
Bourguignon, Jean-Pierre; Li, Peter; Yau, Shing-Tung Upper bound for the first eigenvalue of algebraic submanifolds. Comment. Math. Helv. 69 (1994), no. 2, 199–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement